# SDR MALA000410

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, INTERCOSTAL BENT AND CREASED AT STA 258 AND 272 AT LBL 9.0.  MAINTENANCE REMOVED INTERCOSTAL TO FOM IAW SRM 51-40-21, PERFORMED INTERCOSTAL IAW SRM 51-20-20, FABRICATED REINFORCEMENT ANGLE IAW SRM 51-40-60, TREATED REPAIR AND AREA IAW SRM 51-20-42.  PRIMED IAW SRM 51-20-43, INSTALLED REPAIR IAW SRM 51-40-21.  REINSTALLED INTERCOSTAL AT COMPLETION OF REPAIRS IAW SRM 51-40-21.  NO CRACKS NOTED.
